# SDR ASAA2019111531341

- Difficulty date: October 31, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,486 hours, 13,658 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG FAULT CODE 75-10361, THE HPTACC POSITION SIGNAL IS OUT OF RANGE. 500 FLT HRS ECOMOMIC FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. ON DEFERRAL.
